# SDR DLL10954199

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 1503213
- Condition: Cracked
- Location: Rbl 22.5 Lbl 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INSPECTION BY EO 7-39578-3, FOUND CRACKS IN THE VERTICAL STIFFENERS AT RBL 22.5 AND LBL 10.  THE RBL 22.5 STIFFENER HAD ITS UPPER LIGHTENING HOLE DAMAGED AND THE REPAIR STRAP ON THE FWD SIDE OF THE LBL 10 STIFFENER WAS FOUND CRACKED.  REPAIRED PER DL ERA 236746-14AD.
